# SDR AWXA0001286

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 146N102115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENTS STA 1300 LEFT SIDE BETWEEN STR 20L AND 21L SHEAR TIE ANGLE CRACKED.  REMOVED CRACKED ANGLE; FABED ANGLE; INSTALLED ANGLE IAW SRM 51-40-02, 51-30-02, AND 51-30-01.
